Об одном интегральном уравнении первого рода.

Х. Ниматов

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 1, page 190-193
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Ниматов, Х.. "Об одном интегральном уравнении первого рода.." Sibirskij matematiceskij zurnal 30.1 (1989): 190-193. <http://eudml.org/doc/63094>.

author = {Ниматов, Х.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {integral equation of the first kind; continuous solution},
language = {rus},
number = {1},
pages = {190-193},
publisher = {Izd. AN SSSR},
title = {Об одном интегральном уравнении первого рода.},
url = {http://eudml.org/doc/63094},
volume = {30},
year = {1989},

AU - Ниматов, Х.
TI - Об одном интегральном уравнении первого рода.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 1
SP - 190
EP - 193
LA - rus
KW - integral equation of the first kind; continuous solution
UR - http://eudml.org/doc/63094
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.